Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

WIN 20140515 110204

Excuse the oil...I just started accutane and it seems to be making it oily for some reason.

    From the album:

    Do you think these will fade to unnoticeable one day?

    • 4 pictures
    • 0 comments
    • 2 image comments

    Photo Information for WIN 20140515 110204


    Recommended Comments

    If it hasn't faded by now, then they are probably one of those stubborn post inflammatory marks. A derm would know what to do with them since i doubt peels will help that much for something that stubborn.

    Share this comment


    Link to comment

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×